Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 426916, 17 pages
http://dx.doi.org/10.1155/2013/426916
Research Article

Numerical Methods for Solving Fredholm Integral Equations of Second Kind

Department of Mathematics, National Institute of Technology, Rourkela 769008, India

Received 3 September 2013; Accepted 3 October 2013

Academic Editor: Rasajit Bera

Copyright © 2013 S. Saha Ray and P. K. Sahu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Saha Ray and P. K. Sahu, “Numerical Methods for Solving Fredholm Integral Equations of Second Kind,” Abstract and Applied Analysis, vol. 2013, Article ID 426916, 17 pages, 2013. doi:10.1155/2013/426916